کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
841019 908497 2011 16 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Competitive Lotka–Volterra population dynamics with jumps
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی (عمومی)
پیش نمایش صفحه اول مقاله
Competitive Lotka–Volterra population dynamics with jumps
چکیده انگلیسی

This paper considers competitive Lotka–Volterra population dynamics with jumps. The contributions of this paper are as follows. (a) We show that a stochastic differential equation (SDE) with jumps associated with the model has a unique global positive solution; (b) we discuss the uniform boundedness of the ppth moment with p>0p>0 and reveal the sample Lyapunov exponents; (c) using a variation-of-constants formula for a class of SDEs with jumps, we provide an explicit solution for one-dimensional competitive Lotka–Volterra population dynamics with jumps, and investigate the sample Lyapunov exponent for each component and the extinction of our nn-dimensional model.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 74, Issue 17, December 2011, Pages 6601–6616
نویسندگان
, , , ,